JournalsqtVol. 8, No. 3pp. 571–628

A perturbation of the geometric spectral sequence in Khovanov homology

  • Sucharit Sarkar

    Princeton University, USA
  • Cotton Seed

    Princeton University, USA
  • Zoltán Szabó

    Princeton University, USA
A perturbation of the geometric spectral sequence in Khovanov homology cover
Download PDF

A subscription is required to access this article.

Abstract

We study the relationship between Bar-Natan’s perturbation in Khovanov homology and Szabó’s geometric spectral sequence, and construct a link invariant that generalizes both into a common theory. We study a few properties of the new invariant, and introduce a family of ss-invariants from the new theory in the same spirit as Rasmussen’s ss-invariant.

Cite this article

Sucharit Sarkar, Cotton Seed, Zoltán Szabó, A perturbation of the geometric spectral sequence in Khovanov homology. Quantum Topol. 8 (2017), no. 3, pp. 571–628

DOI 10.4171/QT/97